# SDR SWAA031574

- Difficulty date: July 17, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 58,119 hours, 56,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER TIE CLIPS CRACKED (3 EA) AT BS 500D AT STR 4R, BS 500B AT STR 9L AT BS 727C AT STR 7L.  REMOVED AND REPLACED STRINGER TIE CLIPS PER SRM.
